# SDR IPXA0560627

- Difficulty date: June 13, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 247 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FOUND DENT ON EXTERIOR SKIN AT BS 247, S26R     INSTALLED REPAIR DOUBLER IAW SRM53-00-01-2R.
